# SDR CA060601004

- Difficulty date: May 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Valve
- Condition: Inoperative
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN TAKE-OFF CLIMB, THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE.  THE ENGINE OIL PRESSURE REGULATING VALVE WAS REPLACED. (TC NR 20060601004)
